MathSciNet Relay Station
MathSciNet bibliographic data
MR2481952 11B30 (11P55)
Green, Ben; Tao, Terence New bounds for Szemerédi's theorem. I. Progressions of length 4 in finite field geometries. Proc. Lond. Math. Soc. (3) 98 (2009), no. 2, 365–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement